Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 150, NWS Cleveland, OH

October 23, 20205 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Oct 23, 2020, 7:55 PM EDT for 5 counties in Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 23, 2020, 7:55 PM EDT (23:55 UTC)
Expired
Oct 23, 2020, 8:34 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Richland County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 23, 1:56 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WUUS51 KCLE 232355
SVRCLE
OHC005-075-083-139-169-240045-
/O.NEW.KCLE.SV.W.0150.201023T2355Z-201024T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
755 PM EDT Fri Oct 23 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Richland County in north central Ohio...
  Southern Ashland County in north central Ohio...
  Western Wayne County in northeastern Ohio...
  Northwestern Holmes County in northeastern Ohio...
  Northeastern Knox County in north central Ohio...

* Until 845 PM EDT.

* At 755 PM EDT, a severe thunderstorm was located near Bellville, or
  10 miles southeast of Mansfield, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Mansfield, Wooster, Lexington, Loudonville, Fredericktown,
  Bellville, Shreve, Hayesville, Holmesville, Nashville, Waterford,
  Butler, Perrysville, Lucas, Jeromesville, Fredericksburg, Congress,
  Mifflin, North Liberty and Rowsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4044 8263 4063 8262 4064 8264 4067 8265
      4067 8262 4071 8262 4071 8265 4095 8201
      4063 8180
TIME...MOT...LOC 2355Z 250DEG 40KT 4064 8242 

HAIL...1.00IN
WIND...60MPH
 
$$

Campbell
2 follow-up statements
923 
WWUS51 KCLE 240014
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
814 PM EDT Fri Oct 23 2020

OHC005-075-083-139-169-240045-
/O.CON.KCLE.SV.W.0150.000000T0000Z-201024T0045Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-Knox OH-
814 PM EDT Fri Oct 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN RICHLAND...SOUTHERN ASHLAND...WESTERN WAYNE...
NORTHWESTERN HOLMES AND NORTHEASTERN KNOX COUNTIES...

At 814 PM EDT, a severe thunderstorm was located near Loudonville, or
13 miles southwest of Wooster, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Mansfield, Wooster, Loudonville, Shreve, Hayesville, Holmesville,
Nashville, Butler, Perrysville, Lucas, Jeromesville, Fredericksburg,
Congress, Mifflin, North Liberty, Rowsburg, Mohicanville and
Reedsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4047 8249 4064 8250 4076 8251 4095 8201
      4063 8180
TIME...MOT...LOC 0014Z 250DEG 40KT 4071 8215 

HAIL...1.00IN
WIND...60MPH
 
$$

Campbell
302 
WWUS51 KCLE 240034
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
834 PM EDT Fri Oct 23 2020

OHC005-075-083-139-169-240044-
/O.CAN.KCLE.SV.W.0150.000000T0000Z-201024T0045Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-Knox OH-
834 PM EDT Fri Oct 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND...
SOUTHERN ASHLAND...WESTERN WAYNE...NORTHWESTERN HOLMES AND
NORTHEASTERN KNOX COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Ohio.

LAT...LON 4047 8249 4064 8250 4076 8251 4095 8201
      4063 8180
TIME...MOT...LOC 0026Z 250DEG 40KT 4079 8187 

$$

Campbell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 7:55 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 23, 7:55 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
755 PM EDT Fri Oct 23 2020

.SYNOPSIS...
As a low moves northeastward from Lake Huron, the trailing cold
front sweeps eastward across our region this evening through the wee
hours of Saturday morning. Behind the front, a high pressure ridge
builds from the Upper Midwest through Saturday. On Sunday, the ridge
begins to exit northeastward from our area as a low develops over
the southern Great Plains and a warm front begins to approach from
the south.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Portions of the severe thunderstorm watch have been dropped in
the west. Will pull counties as the storms move east.

Previous Discussion...

Cyclonic southwesterly to westerly flow aloft persists over our CWA
through Saturday. At the surface, a high pressure ridge exits
eastward as a cold front approaches. This front should sweep
eastward across our CWA from around nightfall this evening through
the first hour or two of Saturday morning. Scattered to numerous
showers and thunderstorms are expected along and ahead of the front.
Moderate instability and effective bulk shear, and moderate to
strong DCAPE will likely allow severe thunderstorms with damaging
wind gusts to affect northern OH, especially along and west of the I-
71 corridor. The preferred window for severe storms exists
through about 10 PM EDT this evening. Despite sizable MUCAPE
within the hail growth zone, rather high melting levels should
curb the severe hail threat. However, marginally- severe hail
the size of quarters is possible with any supercell that
develops. Given projected thermodynamics and kinematics (e.g.
mixed layer LCL heights and large surface-based effective SRH),
there remains a low chance of a tornado, especially in our I-75
corridor counties. Boundary layer stabilization via nocturnal
cooling will greatly reduce the threat of severe storms east of
I-71 this evening and overnight tonight.

Behind the cold front, a surface high pressure ridge builds from the
Upper Midwest. Any lingering rain showers behind the front should
end by daybreak. However, isolated to scattered lake effect rain
showers may stream southeastward from Lake Erie and affect the
snowbelt of northeast OH and northwest PA during the predawn hours
of Saturday morning as cold air deepens. Low temperatures should
reach the upper 30's to mid 40's. The surface high pressure ridge
continues building on Saturday. Lake effect stratocumuli should
stream southeastward and then southward from Lake Erie. Any lake
effect rain showers should end shortly after daybreak as a lowering
subsidence inversion and low-level dry air advection contribute to
decreasing lake-induced CAPE. It will be much colder with afternoon
highs reaching only the mid 40's to around 50 degrees.

The surface ridge persists Saturday night as a subtle shortwave
ridge builds from the west. Lake effect stratocumuli will stream
generally southward and then southwestward from Lake Erie as the
mean steering flow within the cloud layer veers from northerly to
northeasterly. Skies should trend mainly clear outside the lake
effect clouds. Lows should mainly reach the lower to mid 30's, but
lows in the upper 30's to near 40 degrees are expected along and
very near Lake Erie.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
The weather pattern will shift starting Sunday afternoon as a
large upper level trough digs into the Rockies and low pressure
begins to develop in the southern Plains. Flow will veer to the
southwest throughout the day Sunday as a warm front begins to
approach the area from the south. Rain chances will increase
Sunday evening into Monday, with the best chance of widespread
rain Monday evening through the overnight hours as a frontal
boundary slowly moves to the south of the area. Precipitable
water values will be well above average for this time of year
and rain could be heavy at times, so the flood potential will
be monitored closely over the next couple of days.

Temperatures will generally be below average both Sunday and
Monday, with highs in the 50s each day. Lows will drop into the
40s Sunday night and the upper 30s to lower 40s on Monday
night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Rain chances decrease slightly late Tuesday through early
Thursday, although there will likely be lingering cloud cover.
Models diverge with the synoptic setup later in the week and the
weather pattern will depend on the evolution of low pressure in
the southern US and the future track/development of a tropical
disturbance that may move inland from the Gulf of Mexico and
track into the southern Ohio Valley towards the end of the week.
Decided to keep PoPs generic for now. Temperatures will remain
below average through the extended period, with highs in the
upper 40s to lower 50s and lows in the 30s to lower 40s.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
A line of strong to severe thunderstorms continues to move east
across the area ahead of a cold front. Strong wind gusts have
been reported with this line and even some large hail. As the
cold front approaches, winds have been diminishing to around 10
knots but do increase after the line moves through the area.
Expecting winds between 15 and 25 knots after frontal passage
this evening. Ceilings will drop with the front to between 1500
and 700 feet across the area. Expecting some drizzle to knock
visibilities down to around 2 statute miles. Gradual improvement
expected to VFR from west to east late overnight into tomorrow
morning. Winds diminish tomorrow out of the north at 10 knots or
less.

Outlook...Non-VFR possible with periods of rain Sunday night
through Wednesday. Thunderstorms possible Sunday night and
Monday.

&&

.MARINE...
A strong cold front will push thunderstorms east across the lake
this evening. Some thunderstorms will be capable of producing
strong wind gusts. Winds will become northwesterly and increase
to 15 to 25 knots after the frontal passage and a Small Craft
Advisory is in effect this evening through Saturday afternoon.
Northerly winds will gradually decrease to 10 to 15 knots by
Saturday afternoon and will become easterly to northeasterly as
a warm front lifts north towards the lake Sunday afternoon.
Winds will be variable Monday through Wednesday and will
generally remain below 15 knots.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 5 PM EDT Saturday for LEZ142>149.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Lombardy
MARINE...Maines
Hazardous weather outlook, Oct 23, 6:55 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Cleveland OH
655 PM EDT Fri Oct 23 2020

LEZ144-145-164-165-OHZ009-010-019-027>030-036-037-242300-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-Erie-Lorain-
Huron-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-
655 PM EDT Fri Oct 23 2020

...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Lake Erie, north
central Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

LEZ061-142-143-146>149-162-163-166>169-OHZ003-006>008-011>014-017-
018-020>023-031>033-038-047-089-PAZ001>003-242300-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
655 PM EDT Fri Oct 23 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 23, 7:08 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
708 PM EDT Fri Oct 23 2020

OHZ036-037-240000-
Marion-Morrow-
708 PM EDT Fri Oct 23 2020

...A STRONG THUNDERSTORM WILL AFFECT MARION AND MORROW COUNTIES...

At 707 PM EDT, a strong thunderstorm was located near Cardington, or
7 miles west of Mount Gilead, moving east at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm. Another trailing storm is moving east into the area with
similar conditions expected.

Locations impacted include...
Marion, Mount Gilead, Cardington, Ashley, Prospect, Morral, Waldo,
Chesterville, Sparta, Caledonia, Edison, Green Camp, Marengo, Fulton,
Iberia, Shauck and State Route 229 at US Route 23.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4036 8293 4041 8292 4042 8302 4043 8303
      4044 8325 4070 8326 4071 8265 4036 8264
      4034 8265
TIME...MOT...LOC 2307Z 259DEG 30KT 4058 8298

Campbell
Local storm report, Oct 23, 7:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
716 PM EDT FRI OCT 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             1 N FAIRVIEW PARK       41.45N 81.86W
10/23/2020  E1.00 INCH       CUYAHOGA           OH   PUBLIC

&&

ANM
Local storm report, Oct 23, 7:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
718 PM EDT FRI OCT 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     MARINE TSTM WIND 1 NNW FAIRPORT HARBOR   41.76N 81.28W
10/23/2020  M39 MPH          LAKE               OH   OTHER FEDERAL

            34 KNOT PEAK WIND. BUOY STATION FAIO1
            FAIRPORT, OH.

&&
Local storm report, Oct 23, 7:21 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT FRI OCT 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     FAIRVIEW PARK           41.45N 81.85W
10/23/2020                   CUYAHOGA           OH   PUBLIC

            TREES DOWN AT W 210TH ST AND LORAIN RD AND
            ON W 229TH ST SOUTH OF LORAIN RD.

&&

ANM
Local storm report, Oct 23, 7:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT FRI OCT 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     SHEFFIELD LAKE          41.48N 82.10W
10/23/2020                   LORAIN             OH   911 CALL CENTER

            TREE DOWN ON WIRES. TIME ESTIMATED FROM
            RADAR.

&&
Special weather statement, Oct 23, 7:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
745 PM EDT Fri Oct 23 2020

OHZ029-030-037-038-047-240030-
Holmes-Richland-Ashland-Morrow-Knox-
745 PM EDT Fri Oct 23 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RICHLAND...SOUTHERN
ASHLAND...NORTHEASTERN MORROW...WESTERN HOLMES AND NORTHERN KNOX
COUNTIES...

At 745 PM EDT, a strong thunderstorm was located near Fredericktown,
or 12 miles northwest of Mount Vernon, moving east at 45 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Fredericktown, Bellville,
Danville, Hayesville, Glenmont, Chesterville, Nashville, Waterford,
Butler, Perrysville, Lucas, Jeromesville, Mifflin, Gann, North
Liberty and Mohicanville.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4044 8270 4070 8273 4074 8272 4082 8213
      4067 8213 4067 8205 4045 8204 4045 8218
      4042 8219
TIME...MOT...LOC 2345Z 262DEG 40KT 4054 8260

Campbell

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 3:18 AM EDTSmall Craft AdvisoryCLE36 hr
Oct 23, 2:28 PM EDTSpecial Weather StatementCLESandusky62 min
Oct 23, 3:00 PM EDTSpecial Weather StatementCLESeneca45 min
Oct 23, 3:23 PM EDTSpecial Weather StatementCLEErie37 min
Oct 23, 3:28 PM EDTSevere Thunderstorm WarningCLEErie26 min
Oct 23, 3:32 PM EDTSpecial Marine WarningCLE50 min
Oct 23, 4:25 PM EDTSpecial Weather StatementCLEKnox35 min
Oct 23, 4:31 PM EDTSpecial Weather StatementCLELucas29 min
Oct 23, 4:33 PM EDTSpecial Marine WarningCLE117 min
Oct 23, 4:40 PM EDTSpecial Weather StatementCLEWood35 min
Oct 23, 4:58 PM EDTSpecial Weather StatementCLELucas, Ottawa47 min
Oct 23, 5:03 PM EDTSpecial Weather StatementCLEHancock, Wood42 min
Oct 23, 5:05 PM EDTSpecial Weather StatementCLEAshland25 min
Oct 23, 5:05 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood40 min
Oct 23, 5:10 PM EDTSevere Thunderstorm WarningCLEHancock, Ottawa, Sandusky, Seneca, Wood, Wyandot52 min
Oct 23, 5:19 PM EDTSpecial Marine WarningCLE86 min
Oct 23, 5:39 PM EDTSpecial Weather StatementCLEMedina51 min
Oct 23, 5:41 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky34 min
Oct 23, 5:43 PM EDTSpecial Marine WarningCLE2 hr
Oct 23, 5:52 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca53 min
Oct 23, 6:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake35 min
Oct 23, 6:14 PM EDTSpecial Weather StatementCLELorain31 min
Oct 23, 6:19 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain26 min
Oct 23, 6:24 PM EDTSpecial Marine WarningCLE2 hr
Oct 23, 6:42 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain48 min
Oct 23, 6:44 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake15 min
Oct 23, 7:05 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina40 min
Oct 23, 7:08 PM EDTSpecial Weather StatementCLEMarion, Morrow52 min
Oct 23, 7:40 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga32 min
Oct 23, 7:45 PM EDTSpecial Weather StatementCLERichland45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.